# SDR AALA200810510A

- Difficulty date: December 16, 2008
- Submitted: December 19, 2008
- Operation: Air carrier
- Aircraft: N7533A
- Make and model: Doug DC-9-82
- Aircraft serial: 49987
- Aircraft time: 53,675 hours, 27,292 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 5763
- Part serial: 221
- Condition: Inoperative
- Location: Portable
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PORTABLE EMERGENCY LIGHT B5-29 ARM LIGHT DOES NOT COME ON.  INSTALLED SERVICEABLE LIGHT.
